# SDR FDEA202106161814

- Difficulty date: June 16, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Worn
- Location: Bs 1501-1551
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: SEAT TRACK WORN,  NEAR STA 1501 LBL 8.50 ON MAIN DECK: INSTALLED NEW SECTION OF SEAT TRACK AND SPLICE AT LBL 8.5 FROM STA   1501-1551 REF SRM 53-70-00 FIG 1 VOL 1, AND SRM 51-31-01 VOL 2 AND FEDEX EXPRESS DWG   SR10-53-002
